Optimal time to patency in parasitic nematodes: host mortality matters
Article first published online: 25 DEC 2001
Blackwell Science Ltd
Volume 3, Issue 3, pages 186–190, May 2000
How to Cite
Morand and Poulin (2000), Optimal time to patency in parasitic nematodes: host mortality matters. Ecology Letters, 3: 186–190. doi: 10.1046/j.1461-0248.2000.00145.x
- Issue published online: 25 DEC 2001
- Article first published online: 25 DEC 2001
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!